MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC AQUAMANTYS ENDO DBS 8.7; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC NAVIGATION, INC AQUAMANTYS ENDO DBS 8.7; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 23-317-1
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3,h6): no parts have been received by the manufacturer for evaluation.Codes b17, c20 <(>&<)> d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a handpiece.It was reported that during a case, when site opened the package and used the handpiece, it experienced no output.Initially, it was suspected that the host was faulty, so used with another host, but still device had no output.Site tried handpiece with two different machines but issue still persisted.So it was replaced with a new handpiece.Additional information was received.It was reported that there was a serious harm associated with patient.Failed to use the device which lead to increase bleeding during surgery and required blood transfusion.The surgical procedure performed during the event occurred was right hemi liver resection and there was a surgical delay of less than one hour.

Brand Name
AQUAMANTYS ENDO DBS 8.7
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
200
medtronic drive
lafayette 80026
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
200
medtronic drive
lafayette 80026
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22202794
Report Number1723170-2025-02315
Device Sequence Number17831585
Product Code GEI
UDI-Device Identifier00763000280956
UDI-Public00763000280956
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-317-1
Device Catalogue Number23-317-1
Device Lot NumberPHJ1223C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age50 YR
Patient SexMale